# SDR SIMA202002054004

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 9,661 hours, 6,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A PAX REPORTED A STRANGE ODOR IN SEAT 21A-C/A-PERFORMED E-175 FIM TASK 21-20-00 / NO ABNORMAL ELECTRICAL SMELLS OR OVERHEATING INDICATIONS DETECTED IN CABIN AREA PERFORMED ENGINE RUNS WITH CREW FOR 13-15 MINUTES WITH APU/PACKS RUNNING / NO ABNORMAL ELECTRICAL SMELLS DETECTED A/C OK FOR SERVICE
